# SDR 08FDEA02379

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 57,780 hours, 12,184 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, MULTIPLE CRACKS (05 EACH, TOTAL LENGTH APPROX 1.2 INCH) FOUND AT FASTENER HOLE OF LONGERON ADJACENT TO NOSE LANDING GEAR LEFT TRUNNION FITTING.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOL.II.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
